# SDR SCNA20230130049

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 53,444 hours, 20,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FELL OUT OF COMPARTMENT.   INSPECTED, REINSTALLED AND INSPECTED ON THE L1 SLIDE IAW 25-66-00. OK FOR SVC.
